# SDR ASAA0772419

- Difficulty date: December 6, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 27,874 hours, 11,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146A81236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT DOOR SILL BS 792 TO BS 847 CORRODED.  AFT CARGO PIT DOOR SILL BS 792 TO B847 CORROSION BLEND AND FOUND BEYOND LIMITS IAW B737 700 SRM 53-60-15.  NEW PART INSTALLED IAW B737 700 SRM 51-40-02 AND B DRWG 143A 8330.
